# SDR DL73K001865

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,859 hours, 38,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65458051
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FLOORBEAM - PREVIOUS REPAIR CORROSION ON SURFACE TASK NR C53-107-02 OPN 58101AD NRC 416.  FLOORBEAM REPAIRED PER SRM 53-10-9 FIG 9.
